MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 DURALOC DYNAMIC LOCK RING 54MM; HIP OTHER IMPLANT

DEPUY ORTHOPAEDICS, INC. 1818910 DURALOC DYNAMIC LOCK RING 54MM; HIP OTHER IMPLANT
Catalog Number 124954000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Irritation (1941); Pain (1994); Synovitis (2094)
Date of Event 07/31/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the patient underwent a tha 16 years ago.It is also stated that the x-rays show some wear.Update 8/21/2017 review of medical records indicate revision for polyethylene bearing wear, pain, and bursitis/soft tissue inflammation/reactive wear debris tissue.Harms added.Complaint updated on: 8/28/2017.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DURALOC DYNAMIC LOCK RING 54MM
Common Device Name
HIP OTHER IMPLANT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6827748
Report Number1818910-2017-23627
Device Sequence Number16273002
Product Code JDI
UDI-Device Identifier10603295019770
UDI-Public10603295019770
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number124954000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2017
Supplement Date Received by Manufacturer09/27/2017
Initial Report FDA Received Date08/29/2017
Supplement Report FDA Received Date09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight80